MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC ELITA; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC ELITA; OPHTHALMIC FEMTOSECOND LASER
Model Number 0155-1001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser stopped mid patient treatment with the laser error 33-01-01.Through follow-up we learned that when the machine stopped during the treatment at the first time, the surgeon undocked the patient and tried to repeat the treatment on the same session, but the laser stopped again and the patient was stuck, so they had to lift the floating optic head manually to release the patient.The surgeon hasn`t tried to lift the flap and waiting some time before going for a photorefractive keratectomy (prk) or a femto lasik again.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.Elita is not an implantable device.Section d6b - explant date: not applicable.Elita is not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section h3 - device evaluated by manufacturer? yes device evaluation: product evaluation was performed for this incident via remote support by the engineer.The engineer logged in and extracted the amplitude logs and performed system tests.An a issue was observed and the amplitude laser head was replaced.No further issues were found and the system and its components met all specifications afterwards.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
ELITA
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23598961
Report Number3012236936-2025-000300
Device Sequence Number18487064
Product Code OOE
UDI-Device Identifier05050474738553
UDI-Public(01)05050474738553
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0155-1001
Device Catalogue Number0155-1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown